# SDR SABA011072

- Difficulty date: December 17, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N963AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 963
- Aircraft time: 14,642 hours, 21,353 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Part number: 897476PR
- Part serial: 5094PR
- Condition: Out Of Adj
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLIGHT 5123 FROM CHS TO RDU ABORTED TAKEOFF DUE TO NUMBER ONE ENGINE WOULD NOT MAKE TAKEOFF TORQUE.  AIRCRAFT RETURNED TO GATE.  AIRCRAFT WAS INSPECTED AND FOUND AIRWORTHY FOR A FERRY FLIGHT  9477 TO CHARLOTTE FOR MAINTENANCE.  AIRCRAFT ARRIVED CHARLOTTE WITH NO OTHER PROBLEMS.  MAINTENANCE RESET THE LEFT ENGINE TEMP COMPENSATOR TO MAX SETTING 56.  ENGINE PERFORMANCE RUN WAS COMPLETED.  ENGINE CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
